Annals of Operations Research

, Volume 143, Issue 1, pp 305-315

First online:

Fuzzy linear programs with trapezoidal fuzzy numbers

  • K. GanesanAffiliated withDepartment of Mathematics, S. R. M Institute of Science and Technology, Deemed University Email author 
  • , P. VeeramaniAffiliated withDepartment of Mathematics, Indian Institute of Technology, Madras

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


The objective of this paper is to deal with a kind of fuzzy linear programming problem involving symmetric trapezoidal fuzzy numbers. Some important and interesting results are obtained which in turn lead to a solution of fuzzy linear programming problems without converting them to crisp linear programming problems.


Fuzzy numbers Ranking Fuzzy linear programming